# SDR UIEA200600028

- Difficulty date: March 13, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- Aircraft time: 111,084 hours, 20,534 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Tee Fitting
- Part number: 65B1086567
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE - LOWER T-CHORD HAS CORROSION AT REAR SPAR CAVITY WS 725.  REPLACED LOWER T-CHORD IAW SRM 51-30-02.
